MathSciNet Relay Station
MathSciNet bibliographic data
MR1485441 35J65 (35B40)
Flucher, Martin; Wei, Juncheng Semilinear Dirichlet problem with nearly critical exponent, asymptotic location of hot spots. Manuscripta Math. 94 (1997), no. 3, 337–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement